| Catalog Number |
6430530 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre-operative diagnosis: spinal canal stenosis procedure: posterior fusion after oblique lumbar interbody fusion (olif) it was reported that intra-op, when trying to perform final tightening from one side of l3, the set screw could not be threaded because of idle.Even though the screw and set screw were replaced, it was the same.When inserting the set screw, a little squeak sound was heard.Counter torque was used.Product came in contact with the patient.Patient complications were reported as unknown.
Additional Manufacturer Narrative
Product analysis: visual and macroscopic examination revealed thread crest/flank damage; this damage appears to have initiated near the start of the thread, and is evident around the damaged portion of the thread.Functional evaluation with a sample mas head found the set screw was unable to be fully engaged.The above observations are consistent with misalignment of the mas and set screw threads during construct assembly.If information is provided in the future, a supplemental report will be issued.